MathSciNet Relay Station
MathSciNet bibliographic data
MR2735377 60H35 (60E15 65C05)
Lemaire, V.; Menozzi, S. On some non asymptotic bounds for the Euler scheme. Electron. J. Probab. 15 (2010), no. 53, 1645–1681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement